Alert archive / New Jersey / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

July 14, 2014Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 14, 2014, 5:33 PM EDT for Monmouth County, New Jersey. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2014, 5:33 PM EDT (21:33 UTC)
Expired
Jul 14, 2014, 6:30 PM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 47 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WWUS81 KPHI 142133
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT MON JUL 14 2014

NJZ013-014-020-142230-
EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
533 PM EDT MON JUL 14 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND
NORTHWESTERN OCEAN COUNTIES...

AT 528 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SHARK
RIVER HILLS TO CLARKSBURG...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. 

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THESE STORMS WILL BE NEAR DEAL AROUND 540 PM...TINTON FALLS AROUND
550 PM...YORKETOWN AROUND 600 PM...OCEANPORT AROUND 610 PM...
SHREWSBURY AROUND 620 PM AND RUMSON AROUND 630 PM.

LAT...LON 4028 7397 4020 7400 4018 7399 4010 7403
      4014 7459 4028 7439 4029 7439 4043 7422
      4044 7407 4042 7401 4044 7400 4045 7396

$$

FORECASTER: SZATKOWSKI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:26 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 14, 3:26 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT MON JUL 14 2014

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO APPROACH THE REGION AND ARRIVE LATE
TOMORROW. THE BOUNDARY IS FORECAST TO PASS OFF THE COAST ON
WEDNESDAY ALLOWING HIGH PRESSURE TO BUILD INTO OUR REGION FROM THE
WEST FOR THURSDAY INTO FRIDAY. THE HIGH IS EXPECTED TO PULL AWAY TO
OUR NORTHEAST OVER THE WEEKEND WITH LOW PRESSURE AND A WARM FRONT
ARRIVING FROM THE WEST AND SOUTH.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
NEAR TERM HAZARDS ARE PLENTIFUL THIS AFTERNOON AND INTO THE EVENING
WITH FLASH FLOOD WATCH AND SVR WATCH 418 CONTINUING. SCT CELLS ARE
ACROSS OUR AREA ATTM WITH MORE NUMEROUS CELLS TO THE WEST AND SW.
THIS ACTIVITY WILL CROSS OUR AREA WITH DOWNPOURS/GUSTY (POSSIBLY
DAMAGING) WINDS AND MAYBE SOME HAIL. THE ACTIVITY WILL DECREASE
LATER THIS EVENING AND PATCHY FOG IS POSSIBLE OVERNIGHT. LOW
TEMPERATURES WILL DROP INTO THE MID/UPPER 60S NORTH AND LOW 70S
ACROSS METRO PHILADELPHIA AND THE DELMARVA.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
MORE OF THE SAME WEATHER AS MONDAY. VERY WARM AND HUMID CONDITIONS
WILL CONTINUE AND A COLD FRONT FROM THE N/W WILL PUSH CLOSER TO THE
AREA. EARLY MORNING FOG AND ANY LOW CLOUDS WILL DIMINISH AFTER
11Z-13Z AND PARTLY SUNNY SKIES EXPECTED. DAYTIME HEATING AND SCT
TSTMS EXPECTED FOR THE AFTERNOON INTO THE EVENING. MORE CONCERNS FOR
EXCESSIVE RAINS...SO THE FLASH FLOOD WATCH WILL CONTINUE. THERE IS A
SLIGHT RISK FOR SVR TSTMS ON TUE ACROSS MUCH OF THE AREA. MAX TEMPS
MOSTLY IN THE MID/UPPER 80S ACROSS THE CENTRAL AND SOUTHERN
AREAS...WHILE UP NORTH...READINGS WILL TOP OUT IN THE LOW/MID 80S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE COLD FRONT COULD LINGER IN THE REGION THROUGH WEDNESDAY WHEN
IT FINALLY MOVES OFF SHORE. HOWEVER, THERE IS SOME UNCERTAINTY IN
THE TIMING AS THIS IS AN UNUSUAL, BUT NOT UNPRECEDENTED, PATTERN
FOR MID JULY. AHEAD OF THE FRONT, PRECIPITABLE WATER VALUES WILL
REMAIN WELL ABOVE NORMAL, THOUGH STORM MOTIONS AREN'T PARTICULARLY
SLOW. SO THE FLASH FLOODING THREAT WILL REMAIN AT LEAST THROUGH
TUESDAY EVENING, AND MAY LAST THROUGH WEDNESDAY MORNING. AS FAR AS
THE SEVERE THREAT, MODEL SOUNDINGS SHOW VERY LIMITED ML CAPE, EVEN
AS EARLY AS TUESDAY EVENING. HOWEVER, SOME ELEVATED INSTABILITY IS
POSSIBLE THROUGH OUT THE NIGHT AHEAD OF THE FRONT. STILL, ANY
INSTABILITY BY THIS POINT WILL BE LIMITED, THUS EXPECT THE SEVERE
THREAT TO RAPIDLY DECREASE AFTER SUNSET.

DRIER AND COOLER AIR WILL FILTER IN BEHIND THE FRONT WEDNESDAY AND
WEDNESDAY NIGHT, AS THE HIGH FROM CENTRAL CANADA BUILDS SOUTH OVER
THE CENTRAL U.S. THAT SHOULD BE THE MAIN WEATHER STORY FOR OUR
REGION BOTH THURSDAY AND FRIDAY, THOUGH THE GFS DOES INDICATE AN
UPPER LEVEL SHORT WAVE TROUGH APPROACHING THE REGION FRIDAY,
WHICH MAY BRING PRECIP CHANCES BACK, ESPECIALLY FOR THE WESTERN
PORTIONS OF THE REGION.

ANOTHER LOW, AND POSSIBLY A WARM FRONT WILL ARRIVE IN THE REGION
THIS WEEKEND BRINGING INCREASING CHANCES FOR PRECIPITATION ACROSS
THE REGION. CONSIDERING THE UNCERTAINTY, HAVE KEPT CLOSE TO THE
PREVIOUS FORECAST.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MOSTLY VFR CONDITIONS THIS AFTERNOON THEN SCT TSTMS LATE THIS
AFTERNOON INTO THE EVENING. LOWER CIGS/VSBYS IN TSTMS WITH AMDS
ISSUED WHEN TIMING BECOMES CLEAR. OVERNIGHT...PARTIAL CLEARING MAY
LEAD TO FOG FORMATION AND MVFR CONDITIONS POSSIBLE. IFR CONDITIONS
MAY OCCUR ACROSS AREAS THAT GET ANY DECENT RAINS TODAY. TUE...MOSTLY
VFR AFTER ANY FOG BURNS OFF. MORE SCT TSTMS AGAIN LATE MORNING INTO
THE AFTERNOON.

OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY...STARTING IFR WITH TSRA. RAIN
POSSIBLY HEAVY AT TIMES. CONDITIONS WILL IMPROVE FROM WEST TO EAST
TO VFR THROUGH THE DAY WEDNESDAY.

THURSDAY AND FRIDAY...GENERALLY VFR

SATURDAY...GENERALLY VFR. A CHANCE FOR TSRA ACROSS THE REGION.

&&

.MARINE...
WE WILL RAISE THE SCA FLAG WITH THE 330 PM CWF ISSUANCE. WINDS AND
SEAS WILL CONTINUE TO BUILD OVERNIGHT IN RESPONSE TO THE APPROACHING
FRONT TO THE WEST. SCT TSTMS EARLY WILL BECOME NUMEROUS THIS EVENING
BEFORE DIMINISHING AFTER MIDNIGHT. A SEVERE THUNDERSTORM WATCH WILL
BE IN EFFECT FOR THE WATERS UNTIL 800 PM. SCA CONDITIONS POSSIBLE
AGAIN TUE.

OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY...WAVE HEIGHTS COULD BE NEAR 5 FT,
DECREASING LATE IN THE DAY. GUSTY WINDS WILL BE POSSIBLE IN THE
VICINITY OF ANY THUNDERSTORMS.

THURSDAY THROUGH SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED.

&&

.RIP CURRENTS...
THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE NEW JERSEY
COAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR PAZ054-055-
     060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NJZ001-007>010-
     012-013-015>019.
DE...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...99
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...JOHNSON
AVIATION...JOHNSON/O'HARA
MARINE...JOHNSON/O'HARA
RIP CURRENTS...
Hazardous weather outlook, Jul 14, 3:32 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT MON JUL 14 2014

DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070-
071-101>106-151945-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
332 PM EDT MON JUL 14 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-MDZ012-015-019-020-NJZ020>023-027-151945-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
332 PM EDT MON JUL 14 2014

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING. THERE
IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-024>026-151945-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
332 PM EDT MON JUL 14 2014

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING.

THERE IS A MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING. THERE
IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-151945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
332 PM EDT MON JUL 14 2014

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS AND FREQUENT LIGHTNING. THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 14, 4:17 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT MON JUL 14 2014

NJZ001-008-142115-
MORRIS NJ-SUSSEX NJ-
417 PM EDT MON JUL 14 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MORRIS AND SUSSEX
COUNTIES...

AT 415 PM EDT...A STRONG THUNDERSTORM WAS NEAR FRANKLIN...MOVING EAST
AT 25 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR HIGHLAND LAKE AROUND 440 PM.

LAT...LON 4122 7439 4120 7437 4109 7449 4107 7448
      4104 7449 4106 7446 4105 7444 4091 7476
      4113 7486 4132 7460

FORECASTER: SZATKOWSKI
Local storm report, Jul 14, 4:50 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
450 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             MONTGOMERYVILLE         40.25N  75.24W
07/14/2014  M1.00 INCH       MONTGOMERY         PA   SOCIAL MEDIA

            QUARTER SIZE HAIL REPORTED AT THE MONTGOMERY MALL IN
            MONTGOMERYVILLE.

&&

EVENT NUMBER PHI1400517

STAFF
Special weather statement, Jul 14, 5:06 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT MON JUL 14 2014

PAZ104-106-142200-
EASTERN MONTGOMERY PA-LOWER BUCKS PA-
506 PM EDT MON JUL 14 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKS AND EAST CENTRAL
MONTGOMERY COUNTIES...

AT 503 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPRING HOUSE...MOVING
EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR IVYLAND AROUND 520 PM...RICHBORO AROUND 530
PM...NEWTOWN GRANT AROUND 540 PM AND WOODSIDE AROUND 550 PM.

LAT...LON 4018 7478 4009 7528 4022 7534 4026 7529
      4025 7527 4028 7524 4026 7521 4029 7519
      4036 7497

FORECASTER: SZATKOWSKI
Local storm report, Jul 14, 5:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             MONTGOMERYVILLE         40.25N  75.24W
07/14/2014  M1.00 INCH       MONTGOMERY         PA   SOCIAL MEDIA

            QUARTER SIZE HAIL REPORTED AT THE MONTGOMERY MALL IN
            MONTGOMERYVILLE.

0456 PM     HAIL             HOWELL TWP              40.19N  74.20W
07/14/2014  M0.25 INCH       MONMOUTH           NJ   COCORAHS

            PEA SIZE HAIL REPORTED IN HOWELL TOWNSHIP.

&&

EVENT NUMBER PHI1400517 PHI1400518

STAFF
Special weather statement, Jul 14, 5:16 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT MON JUL 14 2014

PAZ060>062-105-142215-
BERKS PA-LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-
516 PM EDT MON JUL 14 2014

...A STRONG THUNDERSTORM WILL AFFECT LEHIGH...NORTHAMPTON...
NORTHEASTERN BERKS AND NORTHWESTERN BUCKS COUNTIES...

AT 513 PM EDT...A STRONG THUNDERSTORM WAS NEAR TOPTON...MOVING EAST
AT 30 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR ALLENTOWN AROUND 530 PM...FOUNTAIN HILL
AROUND 540 PM...BETHLEHEM AROUND 550 PM AND OLD ORCHARD AROUND 600
PM.

LAT...LON 4087 7511 4078 7515 4075 7520 4073 7518
      4070 7520 4066 7519 4062 7519 4062 7520
      4058 7520 4056 7517 4057 7515 4055 7515
      4039 7573 4063 7583

FORECASTER: SZATKOWSKI
Special weather statement, Jul 14, 5:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT MON JUL 14 2014

NJZ013-014-020-142230-
EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
533 PM EDT MON JUL 14 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND
NORTHWESTERN OCEAN COUNTIES...

AT 528 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SHARK
RIVER HILLS TO CLARKSBURG...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR DEAL AROUND 540 PM...TINTON FALLS AROUND
550 PM...YORKETOWN AROUND 600 PM...OCEANPORT AROUND 610 PM...
SHREWSBURY AROUND 620 PM AND RUMSON AROUND 630 PM.

LAT...LON 4028 7397 4020 7400 4018 7399 4010 7403
      4014 7459 4028 7439 4029 7439 4043 7422
      4044 7407 4042 7401 4044 7400 4045 7396

FORECASTER: SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:16 PM EDTSpecial Weather StatementPHIWarren89 min
Jul 13, 9:33 PM EDTSevere Thunderstorm WarningPHIWarren57 min
Jul 13, 10:18 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset57 min
Jul 13, 10:27 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren47 min
Jul 13, 10:41 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Warren2 hr
Jul 13, 10:48 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem37 min
Jul 13, 11:05 PM EDTSpecial Marine WarningPHI85 min
Jul 13, 11:07 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Somerset38 min
Jul 13, 11:21 PM EDTSpecial Weather StatementPHIBurlington, Camden54 min
Jul 13, 11:27 PM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset2 hr
Jul 13, 11:47 PM EDTSpecial Weather StatementPHIMercer, Middlesex43 min
Jul 14, 3:54 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more45 hr
Jul 14, 4:02 AM EDTSmall Craft AdvisoryPHI24 hr
Jul 14, 4:08 PM EDTSpecial Weather StatementPHIMonmouth52 min
Jul 14, 4:12 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean63 min
Jul 14, 4:17 PM EDTSpecial Weather StatementPHISussex58 min
Jul 14, 4:21 PM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Jul 14, 4:28 PM EDTFlash Flood WarningPHIMonmouth, Ocean4 hr
Jul 14, 5:54 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Warren4 hr
Jul 14, 6:15 PM EDTFlash Flood WarningPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 14, 6:54 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Somerset3 hr
Jul 14, 7:03 PM EDTSevere Thunderstorm WarningPHISalem42 min
Jul 14, 7:17 PM EDTSpecial Weather StatementPHIMercer58 min
Jul 14, 7:29 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem46 min
Jul 14, 7:39 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem3 hr
Jul 14, 7:53 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Salem67 min
Jul 13, 8:04 PM EDTSpecial Weather StatementPHICarbon71 min
Jul 13, 8:33 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton57 min
Jul 13, 8:41 PM EDTSpecial Weather StatementPHIBerks, Lehigh2 hr
Jul 13, 9:04 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh56 min
Jul 13, 9:44 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Northampton46 min
Jul 13, 10:06 PM EDTSpecial Weather StatementPHIBerks54 min
Jul 13, 10:14 PM EDTSevere Thunderstorm WarningPHIChester, Delaware46 min
Jul 14, 3:43 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery62 min
Jul 14, 4:38 PM EDTAreal Flood AdvisoryPHIChester3 hr
Jul 14, 4:50 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Jul 14, 5:06 PM EDTSpecial Weather StatementPHIBucks54 min
Jul 14, 5:09 PM EDTAreal Flood AdvisoryPHIBucks, Montgomery3 hr
Jul 14, 5:16 PM EDTSpecial Weather StatementPHILehigh, Northampton59 min
Jul 14, 5:31 PM EDTFlash Flood WarningPHIBucks, Lehigh, Northampton3 hr
Jul 13, 9:26 PM EDTSpecial Weather StatementPHICecil, Kent64 min
Jul 13, 10:02 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's58 min
Jul 14, 6:04 PM EDTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's56 min
Jul 14, 6:28 PM EDTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's62 min
Jul 14, 7:16 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot74 min
Jul 14, 7:49 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's51 min

Nearby

Special Weather Statements in New Jersey, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.